# SDR EISA95394

- Difficulty date: September 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N290NE
- Make and model: Boeing 727-25
- Aircraft serial: 18972
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Te Skin
- Condition: Disbonded
- Location: Lt Elevator Tab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ELEVATOR TAB TRAILING EDGE HAS DISBONDED AT THE INBOARD END.  REPAIRED AND REBALANCED IAW SRM 51-40-10 FIG 2 DETAIL 2 AND INSTALLED IAW 27-30-11.  (M)
